Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A new proof of the Bonice-Klee theorem


Author: John R. Reay
Journal: Proc. Amer. Math. Soc. 16 (1965), 585-587
MSC: Primary 52.30
DOI: https://doi.org/10.1090/S0002-9939-1965-0180915-1
MathSciNet review: 0180915
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Bonnice and V. L. Klee, The generation of convex hulls, Math. Ann. 152 (1963), 1-29. MR 0156177 (27:6108)
  • [2] C. Davis, Theory of positive linear dependence, Amer. J. Math. 76 (1954), 733-746. MR 0064011 (16:211e)
  • [3] R. L. McKinney, Positive bases for linear spaces, Trans. Amer. Math. Soc. 103 (1962), 131-148. MR 0147879 (26:5392)
  • [4] J. R. Reay, Generalizations of a theorem of Carathéodory, Mem. Amer. Math. Soc. No. 54 (1965). MR 0188891 (32:6319)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.30

Retrieve articles in all journals with MSC: 52.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0180915-1
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society